I have been taking Escitalopram since April 2016. After 1 month of being on medication a rather large bald spot appeared on my head it has since grown 4 cm since May while there is hair growth coming back in the middle it is still getting wider and longer. it is basically a 10x10cm bald spot with a patch the size of a ping pong ball in the middle. The medication was working wonders for me (I have been dealing with PCS for 1 year) what would be an alternative I could try?
No responses have yet been posted. Add your response to this question.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2015 • 0 answers
Posted 4 Oct 2015 • 0 answers
Posted 7 Oct 2015 • 0 answers
Posted 7 Nov 2015 • 1 answer
Spironolactone - Does spiro reduce the hair growth on your head drastically too? I'm afraid it will?
Posted 11 Dec 2015 • 2 answers